2017
Том 69
№ 4

All Issues

Volume 32, № 5, 1980

Article (Ukrainian)

Generalized analytic continuation by symmetry

Bespal'tsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 579–584

Article (Ukrainian)

Classes of continuous functions defined with the aid of functions of continuity-modulus type with degree of smoothness q = 1

Galan D. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 585–592

Article (Ukrainian)

Conditions for the oscillation of solutions of a class of elliptic equations of high orders with constant coefficients

Dobrotvor I. G., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 593–600

Article (Ukrainian)

Spectral analysis of Volterra operators with kernel depending on the difference of arguments

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 601–609

Article (Ukrainian)

Topological conjugacy of discontinuous maps of a closed interval

Malkin M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 610–616

Article (Ukrainian)

Automorphism group of a finite Abelian p-group

Morgado E.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 617–622

Article (Ukrainian)

Nonstationary inverse scattering problem for perturbed string equation on the whole axis

Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 623–629

Article (Ukrainian)

Difference schemes of optimal type for the approximate solution of parabolic equations

Khoang Van Lai, Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 623–629

Article (Ukrainian)

Periodic solutions of ordinary differential equations of first order that are not solved with respect to the derivative

Shlapak Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 638–644

Article (Ukrainian)

Description of the solutions of an operator equation in space А(G)

Berezovsky N. I., Vinnichuk S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 645–649

Article (Ukrainian)

Controllability criterion for systems in a Banach space (generalization of Chow's theorem)

Dudnikov P. I., Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 649–653

Article (Ukrainian)

Asymptotic expansion of eigenfunctions of a problem with a parameter in the boundary conditions in a neighborhood of angular boundary points

Komarenko A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 653–659

Article (Ukrainian)

Scheme of an averaging method for studying resonant modes in distributed systems excited by instantaneous multifrequency pulsed forces

Krivosheya S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 659–665

Article (Ukrainian)

Normal form of nonautonomous systems

Lisyanoi V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 665–667

Article (Ukrainian)

Solvability of boundary-value problems with boundary conditions of the first and the third kinds for a differential equation with a nonnegative characteristic form

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 667–671

Article (Ukrainian)

Example of a nonclassical boundary-value problem for the equations of vibrations of a string

Mel'nik Z. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 671–674

Article (Ukrainian)

Random oscillations in third-order systems

K'eu Tkhe Dyk, Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 674–678

Article (Ukrainian)

Reverse scattering problem for a transport equation discrete with respect to directions

Nizhnik L. P., Tarasov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 678–683

Article (Ukrainian)

Regularity of solutions of abstract variational inequalities

Pankov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 683–686

Article (Ukrainian)

An asymptotic expansion for a class of nonlinear differential equations

Barvinskii A. F., Sokil B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 686–693

Article (Ukrainian)

Numerical solution by cubic splines of n-th-order differential equations

Roman V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 686–693

Article (Ukrainian)

Asymptotic solution for system of nonlinear differential equations with slowly varying parameters

Feshchenko S. F., Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 697–699

Article (Ukrainian)

Iterative-projection method of fastest descent

Fonarev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 700–701

Article (Ukrainian)

Lower bounds for subharmonic functions

Fridman A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 701–706

Article (Ukrainian)

Groups that are factorable by extremal subgroups

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 707–711

Article (Ukrainian)

Stable algebra and Morse theory

Sharko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 711–713